# SDR AT0100152

- Difficulty date: April 24, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN FLOOR SUPPORT ANGLE CORRODED AT BS 160.  REMOVED CORROSION AND ANGLE, FABRICATED AND INSTALLED REPAIR ANGLE IAW DC9 SRM 51-01 FIGURE 1, 51-30-2, 51-30-5, 51-10-4, 53-11 FIGURE 13, 51-10-3.
